| Catalog Number |
SURGICAL UNKNOWN |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that during use, the catheter balloon would not deflate.At the time of this report, the customer has not returned our requests for additional information.
Additional Manufacturer Narrative
(b)(4).New information received indicates that this was not a reportable event, thus, the initial mdr submitted on 24 april 2024 should be retracted.
Event or Problem Description